# SDR ASAA0843681

- Difficulty date: October 12, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 53,795 hours, 30,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HINGE CUTOUT FOUND DOOR DOUBLER CRACKED AT LOWER HINGE.  REPAIRED DOUBLER IAW ASA EA 5330 02402 BY INSTALLING DOUBLER AND TRIPLER.
